# SDR DALA2017121808677

- Difficulty date: December 15, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 43,654 hours, 19,128 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED BS 1640, LBL 14 TO RBL 10.  REPAIRED IAW SRM 53-00-51, REPAIR 3.
